Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Suffering from Vomit, Diarrhoa and dehydration, given IV fluids and Zofran. Suggeston?

Hi, I had stomach issues Sunday morning, vomiting and diarhea more than 10 times and ended up at urgent care with dehydration . Gave me 2 bags of iv fluids and zofran. My fever went up that night to 101.5. It s now Wednesday I m not getting sick but I m so nauseated that I can t eat, have a headache and am weak. Should I stay home from work another day and go back to the drs? Any help would be appreciated. Thanks
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
As you are relieved from loose motions and vomiting and dehydration is corrected, nothing to worry.
It will take still 2-3 days to become completely alright.
This is weakness after illness.
Take rest 1-2 days more.
Take plenty of water and fruit juices.
Ok and bye.
Answered: Sat, 16 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor